Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On birth control Mononessa. Feeling tired, cravings, nausea, heart burn, headaches and mood swings. Not pregnant. Medication side effects?

I ve been using the birth control pill Mononessa religiously for 6 months now, never missing a day and always taking it at the same time. My boyfriend and I never really thought to use condoms because of this. But lately I ve been feeling quite strange. I m tired all the time, eat more than I ever have before, odd cravings, headaches , and constant mood swings. I ve recently moved and thought it was because of all the change and stress . But it s only gotten worse. Along with the other symptoms, I ve now gone to be neautious a lot, the mood swings have gotten worse, I ve been faint more than a few times, and for the past few days my stomach has become quite tender to the touch, to the point where if I lay on it I become neusiated. Heart burn has become quite common in the past few days as well. Because I m in a new city finding a doctor hasn t been hard, but scheduling the actual appointment has been, so I decided to do a home pregnacy test and it came up negative. I m still not quite sure, though, especially since I took it in the middle of the day. I do plan on taking another in the morning during my first urine passing but I was still concerned as to what my symptoms might be? First and foremost, does this sound like pregnacy, and if not, then any advice on what it could be otherwise? All my thanks.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  613
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are due to the side effects of the birth control pills that you are having. These are the usual side effects and will gradually decrease with tine.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor